淡江大學機構典藏:Item 987654321/27756
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55542/89862 (62%)
Visitors : 11012541      Online Users : 26
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27756


    Title: Calculation of free energies for a three-dimensional Ising model by a modified Kandanoff's variational method
    Authors: 潘朝闊;Pan, C. K.;Shih, Yu-ming;Jou, Dong-chung;Chen, Wen-den;Huang, H. M.;Hu, Chin-kun;Chen, Kuo-gen;Lee, W. S.;Wan, D. S.;Tseng, Hsein-che
    Contributors: 淡江大學物理學系
    Date: 1980-01-01
    Issue Date: 2009-12-31 10:42:18 (UTC+8)
    Publisher: College Park: American Physical Society (APS)
    Abstract: The modified Kadanoff's variational method recently considered by us is applied to calculate the free energies and their derivatives for a three-dimensional Ising model with bcc structure and without external magnetic field. We find a critical point at kc=0.162134 and the associated critical indices α=0.12, α′=0.095.
    Relation: Physical Review B 21(1), pp.299-303
    DOI: 10.1103/PhysRevB.21.299
    Appears in Collections:[Graduate Institute & Department of Physics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown245View/Open
    index.html0KbHTML29View/Open
    PhysRevB.21.299.pdf224KbAdobe PDF298View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback